MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that upon advancing the guidewire involved, the tip broke off at an occluded area of the vessel.The doctor determined it was best to leave the tip in the patient.The patient was in stable condition and the procedure outcome was fine.There was no patient injury/medical or surgical intervention required.Additional information was received on (b)(6) 2023: the doctor was doing routine work.The doctor reported that he was not tugging or pushing hard.The procedure was an angiogram of the leg, and the wire broke in the popliteal area.There was calcification and the doctor was trying to cross the lesion; however, the doctor did not do anything out of the ordinary, and it was not in very long, only a few minutes.

Brand Name
RADIFOCUS GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key16938761
Report Number2243441-2023-00020
Device Sequence Number15316269
Product Code DQX
UDI-Device Identifier04987350711908
UDI-Public04987350711908
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/16/2023
Report Date (Section F) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberN/A
Device Catalogue NumberGM1831
Device Lot Number220620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/21/2023
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer04/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/16/2023